MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE

LEMAITRE VASCULAR, INC. TRIVEX SYSTEM RESECTOR HANDPIECE
Catalog Number 7210387
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation since the device is still at the hospital.Hence, we could not conclusively determine the root cause of the defect at this time.There has been no serious injury ( 21 cfr 803.3) nor would the malfunction result in a death or serious injury if it was to reoccur since the resector could not be used for the procedure.However, we have decided to report the incident since our evaluation was based on the reported defect from our distributor and the user at the hospital rather than our hands-on evaluation with this defective device itself.
 
Event or Problem Description
During pre-use check, the blades of the resector did not rotate.

Brand Name
TRIVEX SYSTEM RESECTOR HANDPIECE
Common Device Name
HANDPIECE
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key8294529
Report Number1220948-2019-00109
Device Sequence Number14097023
Product Code DWQ
UDI-Device Identifier00840663106561
UDI-Public00840663106561
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7210387
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2019
Initial Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1